A three-parameter clan of Hurwitz–Belyi maps
[Une famille d’applications d’Hurwitz–Belyi à trois paramètres]
Publications Mathématiques de Besançon - Algèbre et Théorie des Nombres (2018), pp. 69-83.

Nous étudions une certaine collection d’applications d’Hurwitz–Belyi dépendant de trois paramètres avec l’obtention de formules uniformes.

We study a collection of Hurwitz–Belyi maps depending on three integer parameters, finding formulas uniform in the parameters.

Publié le :
DOI : https://doi.org/10.5802/pmb.22
Classification : 14H57,  33E99
Mots clés : Belyi map, discriminant, monodromy
@article{PMB_2018____69_0,
     author = {David P. Roberts},
     title = {A three-parameter clan of Hurwitz--Belyi maps},
     journal = {Publications Math\'ematiques de Besan\c con - Alg\`ebre et Th\'eorie des Nombres},
     pages = {69--83},
     publisher = {Presses universitaires de Franche-Comt\'e},
     year = {2018},
     doi = {10.5802/pmb.22},
     language = {en},
     url = {https://pmb.centre-mersenne.org/item/PMB_2018____69_0/}
}
Roberts, David P. A three-parameter clan of Hurwitz–Belyi maps. Publications Mathématiques de Besançon - Algèbre et Théorie des Nombres (2018), pp. 69-83. doi : 10.5802/pmb.22. https://pmb.centre-mersenne.org/item/PMB_2018____69_0/

[1] Jean-Marc Couveignes Quelques revêtements définis sur , Manuscr. Math., Tome 92 (1997) no. 4, pp. 409-445 | Article | MR 1441485 | Zbl 0946.14015

[2] Robert Guralnick; Kay Magaard On the minimal degree of a primitive permutation group, J. Algebra, Tome 207 (1998) no. 1, pp. 127-145 | Article | MR 1643074 | Zbl 0911.20003

[3] Gunter Malle; David P. Roberts Number fields with discriminant ±2 a 3 b and Galois group A n or S n , LMS J. Comput. Math., Tome 8 (2005), p. 80-101 (electronic) | Article | MR 2135031 | Zbl 1119.11064

[4] Fedor Pakovich; Alexander K. Zvonkin Minimum degree of the difference of two polynomials over , and weighted plane trees, Selecta Math. (N.S.), Tome 20 (2014) no. 4, pp. 1003-1065 | Article | MR 3273629 | Zbl 1316.11057

[5] Fedor Pakovich; Alexander K. Zvonkin Minimum degree of the difference of two polynomials over , Part II: Davenport-Zannier pairs (2015) (https://arxiv.org/abs/1509.07973 )

[6] David P. Roberts Hurwitz-Belyi maps, Publ. Math. Besançon, Algèbre Théorie Nombres, Tome 6 (2018), pp. 25-67